# SDR R61A2020012101047

- Difficulty date: January 1, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 29,788 hours, 22,972 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Location: Frames 27-28
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR: STR 27R SMALL SHARP BEND BETWEEN FR 27-28. PERFORMED STRINGER SPLICE REPAIR BETWEEN FRAME 29 AND FRAME 30 UP TO PRODUCTION SPLICE FWD OF FRAME 27 IAW ETD2020-170-000006.
